Opuscula Math. 27, no. 1 (2007), 113-130

 
Opuscula Mathematica

The study of Delsarte-Lions type binary transformations, their differential-geometric and operator structure with applications. Part 2

Yarema A. Prykarpatsky
Anatoliy M. Samoilenko

Abstract. The Gelfand-Levitan integral equations for Delsarte-Lions type transformations in multidimension are studied. The corresponding spectral and analytical properties of Delsarte-Lions transformed operators are analyzed by means of the differential-geometric and topological tools. An approach for constructing Delsarte-Lions type transmutation operators for multidimensional differential expressions is devised.

Keywords: Delsarte transmutation operators, generalized de Rham-Hodge differential complex, Delsarte-Lions type transformations, Gelfand-Levitan-Marchenko type integral equations, multidimensional differential operator pencils.

Mathematics Subject Classification: 34A30, 34B05, 34B15.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Yarema A. Prykarpatsky, Anatoliy M. Samoilenko, The study of Delsarte-Lions type binary transformations, their differential-geometric and operator structure with applications. Part 2, Opuscula Math. 27, no. 1 (2007), 113-130

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.